Alert archive / Nebraska / Flash Flood Warnings in 2004

Flash Flood Warning 19, NWS Omaha, NE

May 29, 2004Antelope County, Knox County, Nebraska

NWS Omaha, NE issued this flash flood warning at May 29, 2004, 8:03 PM CDT for Antelope County, Knox County, Nebraska. It was in force for 6 hr. 9 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 29, 2004, 8:03 PM CDT (01:03 UTC)
Expired
May 30, 2004, 2:00 AM CDT
In force
6 hr
Issued by
NWS Omaha, NE
Area
Counties, with a storm outline in the text

Counties Antelope County, NE, Knox County, NE

The radar

The Sioux Falls radar (KFSD), 157 km from the middle of the area, began a volume at 01:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 29, 8:45 PM CDTFLASH FLOODCreighton, NEWATER COVERED THE ROAD IN NUMEROUS LOCATIONS. MANY GRAVEL ROADS UNDER WATER.
May 29, 8:45 PM CDTFLASH FLOODCreighton, NEWATER COVERED THE ROAD IN NUMEROUS LOCATIONS. MANY GRAVEL ROADS UNDER WATER.
May 29, 8:45 PM CDTFLASH FLOODCreighton, NEWATER COVERED THE ROAD IN NUMEROUS LOCATIONS. MANY GRAVEL ROADS UNDER WATER.
May 29, 9:10 PM CDTFLASH FLOOD5 S Creighton, NE8 INCHES OF WATER FLOWING OVER ROAD.
May 29, 9:10 PM CDTFLASH FLOOD5 S Creighton, NE8 INCHES OF WATER FLOWING OVER ROAD.
May 29, 9:10 PM CDTFLASH FLOOD5 S Creighton, NE8 INCHES OF WATER FLOWING OVER ROAD.
May 29, 9:10 PM CDTFLASH FLOODCreighton, NEWATER FLOWING OVER ROAD ON HIGHWAY 13 SOUTH OF CREIGHTON AND HIGHWAY 59 WEST OF CREIGHTON.
May 29, 9:10 PM CDTFLASH FLOODCreighton, NEWATER FLOWING OVER ROAD ON HIGHWAY 13 SOUTH OF CREIGHTON AND HIGHWAY 59 WEST OF CREIGHTON.
May 29, 9:10 PM CDTFLASH FLOODCreighton, NEWATER FLOWING OVER ROAD ON HIGHWAY 13 SOUTH OF CREIGHTON AND HIGHWAY 59 WEST OF CREIGHTON.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 42 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 1.1 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2004-05-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1892 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2004-05-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 16 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1892 J/kg
Mixed-layer CIN
-19 J/kg
Mixed-layer LCL
1114 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
16 m²/s²
0-3 km storm-relative helicity
49 m²/s²
Significant tornado parameter
0.3
Supercell composite
2.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KOAX 300106
FFWOAX
NEC003-107-300700-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE OMAHA NE
803 PM CDT SAT MAY 29 2004

THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  ANTELOPE COUNTY IN NORTHEAST NEBRASKA
  KNOX COUNTY IN NORTHEAST NEBRASKA

* UNTIL 200 AM CDT

* AT 731 PM CDT...DOPPLER RADAR INDICATED THAT THUNDERSTORMS
  CONTINUE TO MOVE THROUGH THE WARNED AREA. RAINFALL ESTIMATES HAVE
  INDICATED THAT TWO TO THREE INCHES OF RAIN MAY HAVE ALREADY
  FALLEN ACROSS A SWATH ACROSS EASTERN ANTELOPE COUNTY AND ACROSS
  CENTRAL AND EASTERN KNOX COUNTY. ADDITIONAL THUNDERSTORMS WILL BE
 POSSIBLE THROUGH 1000 PM CDT...WITH ADDITIONAL HEAVY RAIN LIKELY.

* SOME LOCATIONS AFFECTED INCLUDE...
  CENTER...CREIGHTON...WINNETOON...BLOOMFIELD...CROFTON...
  NELIGH...OAKDALE AND BRUNSWICK.

EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLASH FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. IN ADDITION...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS AND OTHER
LOW LYING AREAS ARE SUBJECT TO FLASH FLOODING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROAD.
AS LITTLE AS SIX INCHES OF WATER CAN CAUSE YOU TO LOSE CONTROL. THIS
INCLUDES PICKUP TRUCKS AND SPORT UTILITY VEHICLES.

LAT...LON 4251 9830 4192 9828 4194 9785 4245 9786
          4248 9752 4284 9748 4286 9783 4276 9801
          4287 9834

$$

DEWALD
1 follow-up statement
000 
WGUS73 KOAX 300535
FFSOAX
NEC003-011-107-139-300600-

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
1232 AM CDT SUN MAY 30 2004

...FLASH FLOOD WARNINGS FOR KNOX...ANTELOPE...PIERCE...AND BOONE 
COUNTIES HAS BEEN CANCELLED...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE HEAVY RAIN 
HAD DECREASED IN COVERAGE...AND THE FLOOD THREAT WAS DIMINISHING. 
LOCAL LAW ENFORCEMENT ALSO REPORTED THAT THE WATER THAT WAS 
PREVIOUSLY FLOWING ACROSS ROADWAYS HAD RECEDED. THUS...THE FLASH 
FLOOD WARNINGS THAT WERE IN EFFECT HAVE BEEN CANCELLED.

LAT...LON 4282 9754 4216 9743 4210 9784 4154 9784
          4151 9826 4203 9829 4276 9831

$$

DEWALD

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this flash flood warning went out at May 29, 2:50 PM CDT, 5 hours 13 minutes earlier.

Area forecast discussion, May 29, 2:50 PM CDT, 5 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
250 PM CDT SAT MAY 29 2004

.DISCUSSION...
MAIN PROBLEMS SURROUND SEVERE WEATHER AND HEAVY RAINFALL POTENTIAL
TONIGHT.

18Z SURFACE ANALYSIS PLACES A WARM FRONT JUST TO THE NORTH OF THE
CWA INTO SOUTHEAST SOUTH DAKOTA AND NORTHWEST IOWA.  ANOTHER
BOUNDARY...THOUGH MUCH MORE DIFFICULT TO PICK OUT APPEARS TO BE FROM
NORTH CENTRAL KANSAS INTO SOUTHEAST KANSAS.  THE GFS DOES NOT REALLY
PICK UP ON THE SOUTHERN BOUNDARY...WHILE THE ETA MAKES IT A MAIN
FOCUS FOR THUNDERSTORM DEVELOPMENT.  AGREE WITH SPC DISCUSSION THAT
ELEMENTS ARE IN PLACE FOR A SIGNIFICANT SEVERE WEATHER OUTBREAK WITH
INCREASING LOW LEVEL MOISTURE...AND AMPLE 0-6KM SHEAR FOR
SUPERCELLS.  ONE PROBLEM IS THAT THE 18Z OAX SOUNDING DOES SHOW A
RATHER STRONG CAP STILL IN PLACE...HOWEVER THE TOP SOUNDING
INDICATES SOME COOLING HAS TAKEN PLACE SINCE 12Z BETWEEN 850 AND 700
MB WHICH SHOULD CONTINUE TO ERODE THE CAP.   THINK THAT AS THE UPPER
LEVEL WAVE TO THE WEST CONTINUES TO LIFT INTO THE AREA THAT SHOULD
ALSO HELP GET THINGS GOING WITH EXPLOSIVE DEVELOPMENT EXPECTED.

HAVE SOME CONCERN ABOUT THE HEAVY RAIN POTENTIAL AS WELL...WITH
PRECIPITABLE WATER VALES OVER 1.5 INCHES FORECAST ACROSS MUCH OF THE
CWA.  ONE INHIBITING FACTOR IS THAT THE SYSTEM COULD BE PROGRESSIVE
AS CORFIDI VECTORS SUGGEST THE OVERALL MCS SHOULD CONTINUE TO MOVE
EAST TONIGHT AND NOT STALL OUT.  AFTER MUCH DISCUSSION DECIDED TO
ISSUE A FLOOD WATCH TONIGHT OVER THE ENTIRE CWA SINCE THE ENTIRE
AREA COULD SEE HEAVY RAIN AMOUNTS APROACHING FLASH FLOOD GUIDANCE
VALUES...AND THE HPC EXCESSIVE RAINFALL OUTLOOK ALSO COVERS THE
ENTIRE CWA.

THE SURFACE SYSTEM MOVES EAST OF THE AREA BY SUNDAY MORNING...AND
WILL BRING AN END TO THE RAIN CHANCES FOR A TIME...HOWEVER HAVE SOME
CONCERN THAT A FEW SHOWERS OR THUNDERSTORMS COULD DEVELOP IN THE
AFTERNOON AS THE UPPER LEVEL TROUGH MOVES THROUGH.  850-500 MB LAPSE
RATES BECOME RATHER STEEP BY SUNDAY AFTERNOON...SO WILL CARRY A
CHANCE POP TO COVER.  STEEP LAPSE RATES THEN CONTINUE MONDAY
AFTERNOON...WITH THE COLD POCKET ALOFT STILL FORECAST TO BE OVER THE
REGION...SO ANOTHER SMALL POP LOOKS WARRANTED.

KEPT THINGS DRY TUESDAY THROUGH THURSDAY AS HIGH PRESSURE LOOKS TO
DOMINATE AT THE SURFACE AND A RIDGE BUILDS IN ALOFT.  BROUGHT IN THE
NEXT CHANCE OF STORMS ON FRIDAY WITH ANOTHER ROUND OF WARM AIR
ADVECTION.

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...FLOOD WATCH UNTIL 4 AM SUNDAY FOR THE ENTIRE OAX NEBRASKA CWA.
IA...FLOOD WATCH UNTIL 4 AM SUNDAY FOR THE ENTIRE OAX IOWA CWA.

&&

NOTE...EFFECTIVE 1200 UTC JUNE 8TH THE AWIPS PRODUCT IDENTIFIER
/PID/ FOR THE AREA FORECAST DISCUSSION ISSUED BY OMAHA WFO WILL
CHANGE TO OMAAFDOAX.  THE WMO CODE WILL REMAIN FXUS63 KOAX.

KING
Hazardous weather outlook, May 29, 4:40 PM CDT, 3 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
440 PM CDT SAT MAY 29 2004

IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034-
042>045-050>053-065>068-078-088>093-300500-
ANTELOPE-BOONE-BURT-BUTLER-CASS-CEDAR-COLFAX-CUMING-DODGE-DOUGLAS-
FREMONT IA-GAGE-HARRISON IA-JEFFERSON-JOHNSON-KNOX-LANCASTER-MADISON-
MILLS IA-MONONA IA-MONTGOMERY IA-NEMAHA-OTOE-PAGE IA-PAWNEE-PIERCE-
PLATTE-POTTAWATTAMIE IA-RICHARDSON-SALINE-SARPY-SAUNDERS-SEWARD-
SHELBY IA-STANTON-THURSTON-WASHINGTON-WAYNE-
440 PM CDT SAT MAY 29 2004

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF EASTERN NEBRASKA AND
SOUTHWEST IOWA.

.DAY ONE...TONIGHT AND SUNDAY

A MAJOR OUTBREAK OF SEVERE WEATHER IS EXPECTED THIS EVENING. SEVERE
THUNDERSTORMS WILL CONTINUE TO DEVELOP...BECOMING WIDESPREAD AFTER
600 PM CDT. THERE APPEARS TO BE A SIGNIFICANT TORNADO THREAT ACROSS
THE OUTLOOK AREA...ESPECIALLY ACROSS SOUTHEAST NEBRASKA AND
SOUTHWEST IOWA. OTHER HAZARDS INCLUDE LARGE HAIL...POSSIBLY UP TO
BASEBALL SIZE OR LARGER...AND STRONG WIND GUSTS OF 60 TO 80 MPH
OR HIGHER.  ONCE THUNDERSTORMS DEVELOP...VERY HEAVY RAINFALL WILL
ALSO BE POSSIBLE...WITH SOME AREAS RECEIVING FROM ONE TO THREE INCHES
OF RAIN. THIS MAY LEAD TO AREAS OF FLASH FLOODING...ESPECIALLY ALONG
AND SOUTH OF A LINE FROM COLUMBUS TO TEKAMAH.

THE STORM PREDICTION CENTER HAS PLACED NEARLY THE ENTIRE OUTLOOK
AREA IN A HIGH RISK OF SEVERE WEATHER...AND TORNADO WATCHES REMAIN IN
EFFECT UNTIL 1000 PM CDT. A FLOOD WATCH ALSO IS IN EFFECT THROUGH
400 AM CDT.

THIS IS A SERIOUS SITUATION. PLEASE REVIEW SAFETY PLANS AT THIS
TIME...AND BE PREPARED TO IMPLEMENT THEM SHOULD WARNINGS BE ISSUED.
ONCE THUNDERSTORMS DEVELOP...THEY SHOULD QUICKLY BECOME SEVERE.

A COLD FRONT MOVING INTO THE REGION...COMBINED WITH A STRONG UPPER
LEVEL DISTURBANCE...ALONG WITH AMPLE LOW LEVEL MOISTURE AND
STRONG INSTABILITY ARE THE PRIMARY REASONS FOR THE SEVERE
WEATHER OUTBREAK.

A SLIGHT CHANCE OF THUNDERSTORMS WILL STILL EXIST EARLY SUNDAY
MORNING AND AGAIN SUNDAY AFTERNOON...BUT SEVERE WEATHER IS NOT
EXPECTED WITH THESE THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH SATURDAY

THERE WILL BE A SLIGHT CHANCE OF THUNDERSTORMS MONDAY ACROSS THE
OUTLOOK AREA...AND AGAIN NEXT FRIDAY NIGHT. INSTABILITY WILL BE
LIMITED...AND SEVERE WEATHER IS UNLIKELY FROM THESE STORMS.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTER ACTIVATION WILL BE REQUIRED THIS EVENING. BE PREPARED
TO ACT QUICKLY ONCE THUNDERSTORMS DEVELOP IN YOUR AREA.

DEWALD

In the hours before

Local storm report, May 29, 5:46 PM CDT, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA NE
546 PM CDT SAT MAY 29 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0538 PM     HAIL             7 N CROFTON             42.83N 97.50W
05/29/2004  1.00 INCH        KNOX               NE   LAW ENFORCEMENT

&&

DEWALD
Local storm report, May 29, 6:27 PM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA NE
627 PM CDT SAT MAY 29 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0627 PM     HAIL             1 SE TOBIAS             40.41N 97.32W
05/29/2004  1.00 INCH        SALINE             NE   EMERGENCY MNGR

&&

DEWALD
Local storm report, May 29, 7:04 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA NE
704 PM CDT SAT MAY 29 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0655 PM     TSTM WND DMG     1 S ODELL               40.04N 96.80W
05/29/2004                   GAGE               NE   EMERGENCY MNGR

            LARGE TREE LIMBS DOWN.

&&

DEWALD
Local storm report, May 29, 7:29 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA NE
729 PM CDT SAT MAY 29 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0728 PM     HAIL             SANTEE                  42.84N 97.85W
05/29/2004  1.00 INCH        KNOX               NE   EMERGENCY MNGR

&&

DEWALD
Local storm report, May 29, 7:50 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA NE
750 PM CDT SAT MAY 29 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0550 PM     TSTM WND GST     2 W DAYKIN              40.32N 97.34W
05/29/2004  70 MPH           JEFFERSON          NE   EMERGENCY MNGR

0550 PM     HAIL             2 W DAYKIN              40.32N 97.34W
05/29/2004  0.75 INCH        JEFFERSON          NE   EMERGENCY MNGR

0620 PM     HAIL             4 S FAIRBURY            40.08N 97.18W
05/29/2004  0.75 INCH        JEFFERSON          NE   EMERGENCY MNGR

&&

DEWALD
Local storm report, May 29, 7:59 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA NE
759 PM CDT SAT MAY 29 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0755 PM     FLASH FLOOD      WYMORE                  40.12N 96.67W
05/29/2004                   GAGE               NE   EMERGENCY MNGR

            WATER FLOWING OVER NUMEROUS ROADWAYS. NO ROADS CLOSED
            YET...DITCHES AND CULVERTS WERE BEGINNING TO OVERFLOW.

&&

DEWALD

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 29, 7:08 PM CDTSevere Thunderstorm WarningOAXAntelope37 min
May 29, 7:15 PM CDTSevere Thunderstorm WarningOAXKnox30 min
May 29, 7:22 PM CDTSevere Thunderstorm WarningOAXPierce23 min
May 29, 7:26 PM CDTSevere Thunderstorm WarningOAXCuming, Stanton34 min
May 29, 7:32 PM CDTTornado WarningOAXGage, Pawnee28 min
May 29, 7:34 PM CDTFlash Flood WarningOAXGage, Jefferson6 hr
May 29, 7:39 PM CDTSevere Thunderstorm WarningOAXJefferson36 min
May 29, 7:43 PM CDTSevere Thunderstorm WarningOAXAntelope, Knox, Pierce32 min
May 29, 7:55 PM CDTSevere Thunderstorm WarningOAXJohnson35 min
May 29, 8:01 PM CDTSevere Thunderstorm WarningOAXPawnee44 min
May 29, 8:12 PM CDTSevere Thunderstorm WarningOAXCedar33 min
May 29, 8:13 PM CDTTornado WarningOAXPawnee47 min
May 29, 8:15 PM CDTSevere Thunderstorm WarningOAXBoone30 min
May 29, 8:30 PM CDTTornado WarningOAXJefferson60 min
May 29, 8:34 PM CDTSevere Thunderstorm WarningOAXOtoe41 min
May 29, 8:41 PM CDTFlash Flood WarningOAXBoone, Pierce6 hr
May 29, 8:43 PM CDTTornado WarningOAXGage47 min
May 29, 8:52 PM CDTSevere Thunderstorm WarningOAXNemaha38 min
May 29, 8:56 PM CDTFlash Flood WarningOAXJohnson, Pawnee6 hr
May 29, 8:59 PM CDTSevere Thunderstorm WarningOAXPawnee46 min
May 29, 9:21 PM CDTSevere Thunderstorm WarningOAXStanton39 min
May 29, 9:32 PM CDTSevere Thunderstorm WarningOAXGage, Jefferson28 min
May 29, 9:59 PM CDTFlash Flood WarningOAXNemaha6 hr
May 29, 9:59 PM CDTSevere Thunderstorm WarningOAXGage, Johnson, Pawnee46 min
May 29, 10:09 PM CDTSevere Thunderstorm WarningOAXBoone, Platte66 min
May 29, 10:28 PM CDTFlash Flood WarningOAXPlatte6 hr
May 29, 10:32 PM CDTSevere Thunderstorm WarningOAXButler, Seward58 min
May 29, 10:34 PM CDTSevere Thunderstorm WarningOAXJefferson, Saline56 min
May 29, 10:58 PM CDTSevere Thunderstorm WarningOAXAntelope, Madison, Pierce62 min
May 29, 11:43 PM CDTSevere Thunderstorm WarningOAXSaunders32 min
May 30, 12:03 AM CDTSevere Thunderstorm WarningOAXDouglas, Sarpy42 min
May 30, 12:45 AM CDTSevere Thunderstorm WarningOAXSarpy15 min
May 30, 1:07 AM CDTSevere Thunderstorm WarningOAXNemaha, Richardson53 min

Nearby

Flash Flood Warnings in Nebraska, 2004Every flash flood warning in 2004

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.